Root systems and hypergeometric functions. I
Compositio Mathematica, Volume 64 (1987) no. 3, pp. 329-352.
@article{CM_1987__64_3_329_0,
     author = {Heckman, G. J. and Opdam, E. M.},
     title = {Root systems and hypergeometric functions. {I}},
     journal = {Compositio Mathematica},
     pages = {329--352},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {3},
     year = {1987},
     zbl = {0656.17006},
     mrnumber = {918416},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1987__64_3_329_0/}
}
TY  - JOUR
AU  - Heckman, G. J.
AU  - Opdam, E. M.
TI  - Root systems and hypergeometric functions. I
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 329
EP  - 352
VL  - 64
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1987__64_3_329_0/
UR  - https://zbmath.org/?q=an%3A0656.17006
UR  - https://www.ams.org/mathscinet-getitem?mr=918416
LA  - en
ID  - CM_1987__64_3_329_0
ER  - 
%0 Journal Article
%A Heckman, G. J.
%A Opdam, E. M.
%T Root systems and hypergeometric functions. I
%J Compositio Mathematica
%D 1987
%P 329-352
%V 64
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__64_3_329_0
Heckman, G. J.; Opdam, E. M. Root systems and hypergeometric functions. I. Compositio Mathematica, Volume 64 (1987) no. 3, pp. 329-352. http://archive.numdam.org/item/CM_1987__64_3_329_0/

[Bo] N. Bourbaki, Groupes et Algèbres de Lie, Ch. 4, 5 et 6, Masson, Paris (1981). | MR | Zbl

[Br] E. Brieskorn, Die Fundamentalgruppe des Raumes der regulären Orbits einer end-lichen komplexen Spiegelungsgruppe, Inv. Math. 12 (1971) 57-61. | MR | Zbl

[Da] V.I. Danilov, The geometry of toric varieties, Uspekki Mat. Nauk 33 (1978) 97-154. | MR | Zbl

[Deb] A. Debiard, Polynômes de Tchébychev et de Jacobi dans un espace Euclidien de dimension p, C.R. Acad. Sc. Paris 296 (1983) 529-532. | MR | Zbl

[Del 1] P. Deligne, Equations Différentielles à Points Singuliers Reguliers, LNM 163, Springer-Verlag (1970). | MR | Zbl

[Del 2] P. Deligne, Les immeubles des groupes de tresses généralisés, Inv. Math. 17 (1972) 273-302. | MR | Zbl

[Er] A. Erdélyi, Higher Transcendental Functions I, R.E. Kneger Publ. Co. (1981).

[FdV] H. Freudenthal and H. De Vries, Linear Lie Groups, Acad. Press (1969). | MR | Zbl

[Ha] Harish-Chandra, Spherical functions on a semisimple Lie group I, Amer. J. Math 80 (1958) 241-310. | MR | Zbl

[Hec 1] G.J. Heckman, The Calogero system and finite reflection groups, unpublished manuscript (1984).

[Hec 2] G.J. Heckman, Root Systems and Hypergeometric Functions II, preprint (1986). | Numdam | Zbl

[Hel 1] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Acad. Press (1978). | MR | Zbl

[Hel 2] S. Helgason, Groups and Geometric Analysis, Acad. Press (1984). | MR | Zbl

[K] T.H. Koornwinder, Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent partial differential operators I-IV, Indag. Math 36. (1974) 48-66 and 358-381. | MR | Zbl

[vdL] H. V.D. Lek, The Homotopy Type of Complex Hyperplane Complements, Thesis, Nijmegen (1983).

[Mac] I.G. Macdonald, unpublished manuscript (1985).

[Mal] B. Malgrange, Regular Connections after Deligne, manuscript (1985).

[Mo] J. Moser, Three integrable Hamiltonian systems Connected with isospectral deformations, Adv. in Math. 16 (1975) 197-220. | MR | Zbl

[Ng] Nguyên Viêt Dung. The fundamental groups of the spaces of regular orbits of the affine Weyl groups, Topology 22 (1983) 425-435. | MR | Zbl

[Op] E.M. Opdam, Root Systems and Hypergeometric Functions III, preprint (1986).

[OP] M.A. Olshanetsky and A.M. Perelomov, Completely integrable Hamiltonian systems associated with semisimple Lie algebras, Inv. Math. 37 (1976) 93-108. | MR | Zbl

[Se] J. Sekiguchi, Zonal spherical functions of some symmetric spaces. Publ. RIMS Kyoto Un. 12 (1977) 455-459. | MR | Zbl

[WW] E.T. Whittaker and G.N. Watson, A Course of Modern Analysis. Cambridge Univ. Press (1927). | JFM | MR